# SDR FDEA201206202284

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Dented
- Location: Bs 1627 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE EXTERNAL SKIN, STA 1627 S26R, DENTED.  DENT FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III. ACCOMPLISHED EA F-5330-159950.  MAJOR REPAIR.
